# SDR FDEA200910153590

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,182 hours, 14,385 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROX 0.50" IN LENGTH DURING HFEC ON LT SIDE OF THE   LWR VERTICAL STABILIZER FWD FLANGE OF UPPER REAR SPAR CAP.  REPAIR CARRIED OUT IAW EA 1-5530-135612,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 108.
